# SDR UPS97822704

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584962N
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, C-3 CARGO COMPT AT FS 1140 LONG 35R FITTING CRACKED AND CORRODED AT FWD SIDE OF FRAME TO INTERCOSTAL.  REMOVED AND REPLACED FITTING PER SRM 53-1-0 AND SRM 51-1-20.
